JournalsprimsVol. 48, No. 2pp. 373–388

Decomposition of Solutions of the Cauchy Problem of a Quasi-Homogeneous Partial Differential Equation

  • Kunio Ichinobe

    Aichi University of Education, Kariya City (Aichi), Japan
  • Masatake Miyake

    Nagoya University, Japan
Decomposition of Solutions of the Cauchy Problem of a Quasi-Homogeneous Partial Differential Equation cover
Download PDF

Abstract

We give a decomposition formula for the formal solution of the Cauchy problem for a quasi-homogeneous partial diff erential equation with constant coecients in the two-dimensional complex plane. The decomposition formula, Theorem 1.1, is given in a form associated with the factorization of the relevant operator which is similar to the decomposition of the solution of an ordinary di fferential equation with constant coefficients.

Cite this article

Kunio Ichinobe, Masatake Miyake, Decomposition of Solutions of the Cauchy Problem of a Quasi-Homogeneous Partial Differential Equation. Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, pp. 373–388

DOI 10.2977/PRIMS/72